I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

fatigue with prostap3

User
Posted 03 Dec 2016 at 17:43

Good afternoon,

                        I have an injection of prostap3 every 12 weeks and I am extremely fatigued with it every day. I had my last chemo (6 off ) weeks ago because there was a small spread to my pelvis which has now I understand from my Consultant has now been helped drastically by the chemo. Can someone help me with comments about the fatigue. Is there any medication available to help reduce the fatigue whilst taking Prostap3.?

Thank you,

 

Roy Hill

 

User
Posted 04 Dec 2016 at 10:20

It is most likely that you are fatigued as a result of everything together .... the prostap, the chemo and the emotional impact of being diagnosed with cancer. Your body is fighting itself and that takes up an awful lot of calories.

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

Show Most Thanked Posts
User
Posted 03 Dec 2016 at 19:00

Hello worldwar2 and welcome

Weekends are usually a little quiet but hang in there and I'm sure somebody will be along to answer you

Best wishes

Sandra

We can't control the winds - but we can adjust our sails
User
Posted 03 Dec 2016 at 19:43

Hello Sandra,
Thank you for your reply, will welcome any replies on this.

Kind Regards,

ROY.

User
Posted 03 Dec 2016 at 20:22

Hi, I don't think there is any treatment for the fatigue but we had a member here who found that swimming every day helped enormously. You should ring the PCUK nurses on the number at the top of this page, the charity was running a programme to help men with fatigue which I believe members have found very helpful.

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

User
Posted 03 Dec 2016 at 20:33

looked at some of the descriptions of Prostrap 3 and although there is quite a lot on the side effects, advice to consult GP is only suggested for some of them but not for fatigue which is quite common for such Testosterone reducing HT. It does affect some men to a greater degree than others. It is easy to relax and do little whereas it does help a little if you can exercise as much as you reasonably can and retain fitness


Barry
User
Posted 03 Dec 2016 at 20:37
Roy

Might be worth looking at the following article on this site, you can just search for fatigue but it comes up with a multitude of subjects.

http://prostatecanceruk.org/about-us/news-and-views/2014/4/the-manual_controlling-fatigue

Thanks Chris

User
Posted 04 Dec 2016 at 09:12

Thank you to everyone for their advice, much appreciated.

 

Roy

User
Posted 04 Dec 2016 at 09:21

Hello everybody again,

                                     Just another point to raise. I finished my 6th chemo 8 weeks ago. Does anyone think my fatigue could be connected with that fact also ? How long does it take for the side effects to subside  from chemo ? I seem to get varying suggestions from the medics although I appreciate not everybody has same symptoms.

 

Roy.

User
Posted 04 Dec 2016 at 10:20

It is most likely that you are fatigued as a result of everything together .... the prostap, the chemo and the emotional impact of being diagnosed with cancer. Your body is fighting itself and that takes up an awful lot of calories.

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

 
Forum Jump  
©2018 Prostate Cancer UK